MAUDE Adverse Event Report: STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 90 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-FRANCE XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 90 MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482317590
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 11/16/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; during screw insertion, the screw head broke off the shaft.
 
Event or Problem Description

Brand Name
XIA 3 TITANIUM POLYAXIAL SCREW DIA 7.5 X 90 MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key7124456
Report Number0009617544-2017-00436
Device Sequence Number1288152
Product Code MNI
UDI-Device Identifier04546540562418
UDI-Public(01)04546540562418
Combination Product (Y/N)N
PMA/510(K) Number
K113666
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482317590
Device Catalogue Number482317590
Device Lot NumberB06534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Initial Date Received by Manufacturer 11/20/2017
Supplement Date Received by Manufacturer01/29/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1